Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Alexander polynomial of a cyclically periodic knot


Author: Jonathan A. Hillman
Journal: Proc. Amer. Math. Soc. 89 (1983), 155-156
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1983-0706531-9
MathSciNet review: 706531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a theorem of Burde on the Alexander polynomial of a cyclically periodic knot $ K$, such that $ {\Delta _2}(K) = 1$, may be extended to all cyclically periodic knots.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706531-9
Keywords: Alexander polynomial, cyclic period, knot, root of unity, splitting field
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society